# SDR AWXA200300652

- Difficulty date: June 4, 2003
- Submitted: June 5, 2003
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 43,318 hours, 19,695 cycles
- System (JASC): 3251 · Steering Unit
- Part: Transmitter
- Part number: 710TS06Y11
- Part serial: 188
- Condition: Defective
- Location: Instrument Panel
- Part time: 39,633 hours, 18,085 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

STEERING FAILURE - BSCU 1 FAULT ON TAXI AIRCRAFT COULD NOT BE STEERED WITH RUDDER PEDALS OR TILLER.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS N/W/S HAND WHEEL TRANSMITTER UNIT (1GC) IAW AMM 32-51-11-401, OPERATIONAL CHECK WAS GOOD. VENDOR TEARDOWN REPORT OF NOSE WHEEL STEERING CONTROLLER S/N 188 CONFIRMED FAILURE OF UNIT.  MICRO SWITCH (P/N TS116067) WAS FOUND INTERMITTENT, AND THE PLATE DRIVE, MAIN SPRING (P/N TS116022-4), AND RINGS (P/N TS116095-3) WERE FOUND WORN BEYOND LIMITS. UNIT WAS OVERHAULED PER CMM 32-51-11.
